# SDR CALA2016032100174

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 54,456 hours, 18,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT ROW 1, 3 & 8 AT OVERHEAD BINS EMER LIGHT INOPERATIVE.  R & R M1675 BATTERY PACK.  R & R M1668 BATTERY CHARGER & BATTERY PACK IAW AMM 33-51- 06-960-806.  R & R LIGHT ASSEMBLY LENSES AT SEAT ROWS 1 & 8 IAW AMM 33-51-03-960-802.  EMER LIGHT OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-801.
